MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING DRILL SLEEVE, LONG IMN INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL LOCKING DRILL SLEEVE, LONG IMN INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 23514280
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The surgeon was doing a t2 alpha tibial nail.The black material sheered from the calibrated trocar (cat # 2351-4280), while assembly.
 
Additional Manufacturer Narrative
A physical examination was not performed since no product was returned.Received information revealed initial test was performed without observation of deficiencies.During instrument assembly in a case allegedly the black connection component broke apart ¿ a sent image confirmed material separation.Tests performed by stryker, partly with units from the same lot, could not reproduce the shown material separation without using undue force.Incoming inspection and the dhr of the reported sleeve revealed no manufacturing discrepancies.Review of rmf and nc-database revealed no findings.To date no further complaints regarding this matter have been filed.According to available information a systematic matter was not verified.The root cause could not be determined.Device disposition unknown.
 
Event or Problem Description

Brand Name
LOCKING DRILL SLEEVE, LONG IMN INSTRUMENTS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8283521
Report Number0009610622-2019-00058
Device Sequence Number2463232
Product Code LXH
UDI-Device Identifier07613327368178
UDI-Public07613327368178
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23514280
Device Lot NumberKP423133
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;